# SDR USAA950006

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: BACC10DP300B
- Condition: Leaking
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2382 - AFTER DEPARTING MCO, CREW RECEIVED AND OVERHEAT INDICATION IN THE TAIL SECTION.  THE CREW FOLLOWED EMERGENCY PROCEDURES TO ISOLATE THE PROBLEM.  THE LT PACK WAS SHUTDOWN, BUT THE CABIN PRESSURE COULD NOT BE MAINTAINED ON THE RIGHT PACK.  THE CREW DECIDED TO RETURN TO MCO.  MAINTENANCE REPLACED THE CLAMP ON RT PACK AAV INLET.  THE ACFT WAS PRESSURIZED WITH THE RT PACK.  OPERATIONS CHECKED GOOD.  (W)
